# SDR SIMA201202302

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 24,429 hours, 20,356 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5156
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4463 THE CREW REPORTED THAT ON FINAL APPROACH TO LANDING WITH FLAPS 9 DEGREES AND SPEED AT 180 KNOTS THEY SELECTED LANDING GEAR DOWN AND IMMIDIATELY GOT EICAS "LANDING GEAR AIR GROUND FAIL".  EICAS SHOWED THE RIGHT MAIN THEN LEFT GEAR THEN NOSE DOWN FOLLOWED BY THE "LANDING AIR/ GROUND FAIL" EXTINGUSHED.  RMU SHOWED GEAR DOWN & LOCKED AND EICAS SHOWED GEAR DOWN & LOCKED.  THE CREW DECLARED AN EMERGECNY AND DIVERTED TO MCI.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW AMM 72-32-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
